# SDR SWAA2022011260243

- Difficulty date: January 8, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 26,735 hours, 12,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H OUTSIDE EMERGENCY LT INOP ; / [01] R+R?D FWD R/H BATTERY PACK ASSY. OP?S CK GOOD. REF AMM 33-51-06
